On separating sets of words. V
Acta Universitatis Carolinae. Mathematica et Physica, Tome 52 (2011) no. 2, pp. 51-59
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2011_52_2_a6,
author = {Fla\v{s}ka, V\'aclav and Kepka, Tom\'a\v{s} and Korteleinen, Juha},
title = {On separating sets of words. {V}},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {51--59},
year = {2011},
volume = {52},
number = {2},
mrnumber = {2952456},
zbl = {1258.68107},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2011_52_2_a6/}
}
Flaška, Václav; Kepka, Tomáš; Korteleinen, Juha. On separating sets of words. V. Acta Universitatis Carolinae. Mathematica et Physica, Tome 52 (2011) no. 2, pp. 51-59. http://geodesic.mathdoc.fr/item/AUCMP_2011_52_2_a6/